MathSciNet Relay Station
MathSciNet bibliographic data
MR2187435 (2007b:47060) 47B33 (30H05 46J15)
Hosokawa, Takuya; Izuchi, Keiji; Ohno, Shûichi Topological structure of the space of weighted composition operators on $H\sp \infty$. Integral Equations Operator Theory 53 (2005), no. 4, 509–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement